# SDR 2006FA0000546

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: General aviation
- Aircraft: N145CD
- Make and model: Cirrus SR20
- Aircraft serial: 1020
- Aircraft time: 1,653 hours
- Engine: Cont IO360CONT
- Engine time: 1,653 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Engine
- Part time: 446 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BRACKET FOUND CRACKED.  NEW PART IS OF A HEAVIER DESIGN BUT RETAINS THE SAME PART NUMBER.
